Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Taking telista-am. Have high blood pressure. Suggest effective medicine

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4494 Questions
my bp readings over the past 2 months 140/90,135/95,140/95,130/95,140/90,140/90.I am taking Telista AM one tab daily.Is it ok
Posted Fri, 29 Mar 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 4 hours later
Hi friend,
Welcome to Health Care Magic

The drug is OK
Telista-AM has 2 drugs - Telmisartan (40 mg) and amlodipine (5 mg).
The pressure is still in higher ranges
You can take an additional dose of amlodipine 5 mg (at another time)
And check after a week.

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Follow-up: Taking telista-am. Have high blood pressure. Suggest effective medicine 20 hours later
the telista-am I am taking contains a combination of telmisartan 40mg & amlodipine 5mg
Answered by Dr. Anantharamakrishnan 42 minutes later
I have already pointed this in the first response
You have to step the dose of any one, because the pressure is not down to normal
The dose of Telmisartan is upto 80 mg and of amlodipine is upto 10 mg
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor